# SDR 2003UALA00309

- Difficulty date: March 23, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 47,583 hours, 27,864 cycles
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN THE LANDING GEAR FAILED TO RETRACT.  A FAILED S106 LANDING GEAR SAFETY SWITCH CAUSED THE AIRCRAFT TO REMAIN IN THE GROUND MODE, RESULTING IN THE GEAR FAILING TO RETRACT. THE S106 LANDING GEAR SAFETY SWITCH WAS REPLACED AND THE LANDING GEAR EXTENDED AND RETRACTED NORMAL.
